Co-codamol

$2.40

Co-codamol is a medication painkiller that is made up of two active ingredients – codeine and paracetamol. Co-codamol is utilized to treat certain aches and pains that are left untreated by regular painkillers such as ibuprofen, aspirin, or paracetamol.

$ 3.4 for 32 tablets

Category:

Description

Co-codamol is a medication painkiller that is made up of two active ingredients – codeine and paracetamol. Co-codamol is utilized to treat certain aches and pains that are left untreated by regular painkillers such as ibuprofen, aspirin, or paracetamol. It helps cure muscle and joint pains, headaches, and toothaches.

Co-codamol is a painkiller and analgesic made up of two important ingredients which are paracetamol and codeine phosphate. The Co-codamol is available in capsules and tablets form and is sold in three (3) strengths. One can purchase the lowest strength of Co-codamol tablet from pharmacies or supermarkets without any prescription. However, if you want to buy the higher strengths Co-codamol, you have to do so with a valid doctor’s prescription.

Co-codamol works by actively blocking the pain receptors from sending signals to the brain which makes pain manageable for patients.

Co-codamol is available commercially under various brand names. Ask your pharmacist or physician if you have any questions regarding a specific brand.

Co-codamol tablet is beneficial for patients suffering from certain aches and pains that cannot be treated with the use of regular painkillers, aspirin, ibuprofen, or other analgesics. It will be useful for those suffering from muscle and joint pains, headaches, and toothaches.

Co-codamol painkiller is available in both capsule and tablet form. Take a tablet or capsule by swallowing them whole with a glass full of water. Co-codamol tablet or capsule may be taken with or without meals.

Co-codamol is also available as soluble tablets that can be dissolved in liquid and taken by patients who have difficulty swallowing.

Always take Co-codamol exactly as prescribed by your physician, nurse, or pharmacist. If your condition fails to improve, or where the pain symptoms have gotten worse, talk to your doctor immediately or seek emergency medical assistance as soon as possible.

Co-codamol tablets come in 30 mg/500 mg which is made up of 500 mg Paracetamol and 30 mg Codeine Phosphate.

Co-codamol tablets and capsules are available in three various strengths which are 30 mg, 15 mg, and 8 mg of Codeine. All three strengths Co-codamol comes with 500 mg of paracetamol which is the standard paracetamol content for most painkillers.

One can purchase the lowest strength of Co-codamol which is 8mg/500mg without doctor’s prescription, however the higher strengths are only accessible with appropriate doctor’s physician.

The usual dosages for pain are as follows:

Adult patients aged 18 years old and higher can take 1-2 Co-codamol tablets of any strength to up to 4 times within a span of 24 hours. Allow a window of 4 hours for each dosage. The maximum dosage to be taken by adult patients is 8 tablets or capsules within 24 hours.

The dosage for adolescent patient aged 16 – 18 years old is 1-2 tablets of any strength to up to 4 times in a span of 24 hours. Allow a 6 hour window in between Co-codamol doses. The maximum dosage to be taken by adolescent patients is 8 tablets or capsules within 24 hours.

It is essential to allow a window in between dosage of Co-codamol. Taking too much of the medication can be very fatal to health. It is because the paracetamol can lead to liver damage. Do not increase the Co-codamol dose or double the dose when your pain has become severe.

When you are prescribed with Co-codamol, closely follow the instruction of the physician who prescribed you with the medication.

If you bought Co-codamol over the counter, do not attempt to use it for more than three (3) days.

Like any other medicines, Co-codamol has some side effects. Inform your physician if you experience the following:

  • Feeling sick
  • Vomiting
  • Constipation
  • Feeling sleepy
  • Headaches
  • Grogginess
  • Feeling tired

The most serious side effects are often rare and occur to less than 1 in 100 people. Consult with your doctor immediately or seek emergency medical aid if you experience:

  • Hives
  • Skin rashes
  • Dizziness
  • Difficulty peeing
  • Changes in eyesight
  • Serious allergies
  • Swollen lips, tongue, face, throat

Do not take Co-codamol tablet if you have:

  • Crohn’s disease
  • Gastrointestinal disease
  • Irritable bowel syndrome
  • Allergy to paracetamol or any components of Co-codamol
  • Lung disease
  • Breathing problems
  • Heart ailment
  • Had head injury
  • Adrenal gland disease
  • Illness that leads to seizures
  • Underactive thyroid glands
  • Regularly drink about 14 units of alcohol weekly
  • Heavy alcohol drinker
  • Have muscle weakness or myasthenia gravis
  • Trying to be pregnant
  • Already pregnant
  • Breastfeeding
  • Below 18 years old who have had tonsils
  • Below 18 years old who have adenoids taken out due to sleep apnea

Always consult your doctor before taking Co-codamol tablets. If your condition has not improved after consistent use and treatment with Co-dydramol or where it becomes worse, immediately talk to your doctor.

Reviews

There are no reviews yet.

Be the first to review “Co-codamol”

Your email address will not be published. Required fields are marked *